# SDR MASA2008110100759

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 29,576 hours, 26,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH FLT 7300 GSP-IAD.  LEFT AND RIGHT EXTERIOR FORWARD EMERGENCY LIGHT INOP.  MX REMOVED AND REPLACED BATTERY.
